# SDR FDEA201509132855

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 8 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 360 GOT A CABIN ALTITUDE MASTER WARNING.  CABIN WAS SHOWING JUST OVER 10,000 FT WITH A 200 FT PER MIN CLIMB.  WE WENT TO AUTO 2 BUT CABIN CONTINUED TO CLIMB, COMPLIED WITH QRH.  ON DESCENT WE TRIED MANUAL & WERE ABLE TO CONTROL THE CABIN ALTITUDE.  TROUBLESHOOTING IAW FIM 21-31 FAULT TREE 803 BITE.  CHECKED LT & RT AUTOMATIC PRESS CONTROLLERS, BOTH CONTROLLERS SHOWED AC POWER OFF ON LAST FLIGHT.  BITE & PRESS TEST ON LT & RT CONTROLLERS SHOWED NO INFLOW ON PREVIOUS FLIGHT.  CONTROLLERS TEST NORMAL WITH NO CURRENT FAULTS.  CABIN PRESS CONTROL SYS ADJUSTMENT & TEST IAW AMM 21-31-00-5, SATISFACTORY.  AWAITING PARTS.  R & R CABIN PRESS SELECTOR IAW AMM 21-31-01-4.  OPERATIONS CHECKED GOOD.  R & R AUTOMATIC CABIN PRESS CONTROLLER NR 1 IAW AMM 21-31-02-4.  R & R CABIN PRESS OUTFLOW VLV IAW AMM 21-31-03-2.  ACCOMPLISHED CABIN CONTROL SYS ADJUSTMENT & TEST IAW AMM 21-31-00-5.  OK FOR SERVICE.
